# SDR SWAA2025050566711

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 64349
- Aircraft time: 22,147 hours, 11,505 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE AFT EMERGENCY FLASHLIGHT INOP<[01] FOUND AFT FLASHLIGHT (1) OUT OF CRADLE. RE-SECURED FLASHLIGHT AS PER AMM 25-64-00.
